Abstract

We reveal that lattice interfaces imprinted in nonlocal nonlinear media support surface solitons that do not exist in other similar settings, including interfaces of local and nonlocal uniform materials. We show the impact of nonlocality on the domains of existence and stability of the surface solitons, focusing on new types of dipole solitons residing partially inside the optical lattice. We find that such solitons feature strongly asymmetric shapes and that they are stable in large parts of their existence domain.

© 2006 Optical Society of America

Full Article  |  PDF Article
More Like This
Gap solitons supported by optical lattices in photorefractive crystals with asymmetric nonlocality

Zhiyong Xu, Yaroslav V. Kartashov, and Lluis Torner
Opt. Lett. 31(13) 2027-2029 (2006)

Surface lattice solitons in diffusive nonlinear media

Yaroslav V. Kartashov, Victor A. Vysloukh, and Lluis Torner
Opt. Lett. 33(8) 773-775 (2008)

Mixed-gap solitons supported by two different semi-infinite periodic lattices in nonlocal nonlinear media

Zhiwei Shi, Rui Zheng, Qi Guo, and Wei Hu
J. Opt. Soc. Am. B 26(8) 1526-1531 (2009)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (4)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription